A note on the number of associative triples in finite commutative Moufang loops

Tomáš Kepka

Commentationes Mathematicae Universitatis Carolinae (1981)

  • Volume: 022, Issue: 4, page 745-753
  • ISSN: 0010-2628

How to cite

top

Kepka, Tomáš. "A note on the number of associative triples in finite commutative Moufang loops." Commentationes Mathematicae Universitatis Carolinae 022.4 (1981): 745-753. <http://eudml.org/doc/17147>.

@article{Kepka1981,
author = {Kepka, Tomáš},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {finite commutative Moufang loop; associative triples},
language = {eng},
number = {4},
pages = {745-753},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {A note on the number of associative triples in finite commutative Moufang loops},
url = {http://eudml.org/doc/17147},
volume = {022},
year = {1981},
}

TY - JOUR
AU - Kepka, Tomáš
TI - A note on the number of associative triples in finite commutative Moufang loops
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1981
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 022
IS - 4
SP - 745
EP - 753
LA - eng
KW - finite commutative Moufang loop; associative triples
UR - http://eudml.org/doc/17147
ER -

References

top
  1. L. BENETEAU, Une classe particulière de matroides parfaits, Ann. Discr. Math. 8 (1980), 223- 232. (1980) Zbl0445.05037MR0597178
  2. L. BENETEAU, Free commutative Moufang loops and anticommutative gradede rings, J. Alg. 67 (1980), 1-35. (1980) MR0595016
  3. L. BENETEAU J. LACARE, Groupes d'automorphismes des boucles de Moufang commutatives, Europ. J. Comb. 1 (1980), 299-309. (1980) MR0595928
  4. G. BOL, Gewebe und Gruppen, Math. Ann. 114 (1937), 414-431. (1937) Zbl0016.22603MR1513147
  5. R. H. BRUCK, A survey of binary systems, Springer Verlag 1971. (1971) MR0093552
  6. R. H. BRUCK, An open question concerning Moufang loops, Arch. Math. 10 (1959), 419-421. (1959) Zbl0089.24902MR0144996
  7. M. DEZA, Finite commutative Moufang loops, related matroids and association schemes, Proc. Conf. Comb., Arcata, California 1979, 3-15. (1979) MR0593892
  8. T. EVANS, Identities and relations in commutative Moufang loops, J. Alg. 31 (1974), 508-513. (1974) Zbl0285.20058MR0348025
  9. T. KEPKA P. NĚMEC, Commutative Moufang loops and distributive groupoids of small orders, (to appear). MR0631607
  10. K. KOZIOL, The extensions of commutative Moufang loops of period 3 , Pr. Nauk. Uniw. Slask. Pr. Mat. 10 (1979), 86-93. (1979) MR0594931
  11. R. ROTH D. K. RAY-CHAUDHURI, Commutative Moufang 3 -loops, Not. Amer. Math. Soc. 84 (1978). (1978) 
  12. A. F. RUSSU, O mnogoobrazijach porožděnych konečnoj komutativnoj lupoj Mufang, Mat. Issled. 51 (1979), 120-129. (1979) MR0544339
  13. I. I. SANDU, O složných associatorach komutativnoj lupy Mufang, Mat. Issled. 51 (1979), 130-144. (1979) 
  14. J. D. H. SMITH, Exterior algebra representations of commutative Moufang loops, Arch. Math. 34 (1980), 393-398. (1980) Zbl0447.20049MR0593764

NotesEmbed ?

top

You must be logged in to post comments.